# SDR IPXA2014022682039

- Difficulty date: February 19, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 22,655 hours, 14,494 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536140
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1C9 INSPECTION, MAIN CARGO DECK FLOOR PANEL 241XAF DELAMINATED.  FABRICATED NEW FLOOR PANEL IAW SREO 5320-9692.
